Re: brownish discgarge/no period/ prego symptoms
First of all, it's very possible that your BC can be making you spot. If you have only been on bc for 4 months...its actually extremely possible. I went through the exact thing you are describing with the spotting, diff colors of blood at just about my 3rd and 4th month of being on pills too. and i was having sex w/ no condom. just relying on the pills. what throws me off is you saying you didnt even start your regular period after you were on the placebos. thats one thing i didnt experience..i would spot the whole month, then fresh blood right when i was suppose to get my period. But im not sure if this is totally true, but i heard if you are on the placebos any amount of blood you see will count as a period.
But it does sound like to me your body is adjusting now to the pills and you might be getting a bad case of it. which stinks since that can confuse you on what those signs really are from (pills or pregno) If i were you, to help ease your mind one way or another take a HPT within this months time, say if you dont get your period soon like u are expecting. and by the way it doesnt matter how long sex lasts...it only takes one little sperm to make that baby. so always be careful!
It never hurts to smile :-D